Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have painful acne on sides of forehead after herbal facial. Treatment?

I am 40 years old. I have been developing acne s on the sides ( predominantly left side) of my foreahead and it is very painful. I have never had acne all thru my life. This started after I did a herbal facial . This is now spreading all over my forehead and to the cheeks and upper lips . One doctor prescribed benzoyl peroxide and Supatret to be applied and have been doing that for more than 3 weeks. But no improvement. Skin is turning red and bluish where I apply the ointment. My periods are all regular. Hence doctor said may not be a hormonal change. Not sure what to do next..Please advice
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Thanks for writing to us.

Sometimes facial massages induce acne .

The treatment should be in the form of oral anti acne medicines like azithromycin and/ or isotretinoin and topical anti acne gels or creams.

Your skin might be turning red with application of benzoyl peroxide and supatret due to these creams irritating your skin or because of too much application of these creams. I would advise you to stop these creams for a while only to reintroduce it later or replace it with milder creams

I would advise you to consult a dermatologist nearby to discuss the option of starting oral therapy

Hope that helps. Take care
Answered: Thu, 14 Mar 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor